# SDR SIMA20121030001

- Difficulty date: October 30, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 25,610 hours, 22,226 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Velocity Sensor
- Part number: 3633501003
- Part serial: 02124
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3233 THE CREW REPORTED THAT ON APPROACH INTO CRP WHEN SELECTING FLAPS FROM 9 TO 22 RECEIVED FLAP FAIL CAUTION MESSAGE ON EICAS.  FLAPS WERE STUCK AT 20.  FOLLOWED AOM 1 PROCEDURE AND DECLARED AN EMERGENCY AS A PRECAUTION.  THE LANDING WAS UNEVENTUFL.  PERFOMRED OPERATIONAL CHECK OF FLAPS IAW EMB AMM 27-51-00 MULTIPLE TIMES COULD NOT DUPLICATE.  AIRCRAFT OK FOR CONTINUED SERVICE.  ON FLIGHT 3230 REPEAT ISSUE THE CREW REPORTED THAT WHEN SELECTING FLAPS FROM 9 TO 22 THEY RECEIVED FLAP LOW SPEED ADVISORY ON EICAS.  FLAPS WENT TO 22 ON SHORT FINAL, WE RECEIVED FLAP FAIL CAUTION.  UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED LEFT  FLAP VELOCITY SENSOR IAW EMB AMM 27-51-12.  REMOVED AND REPLACED THE CONNECTOR AT RIGHT HAND TRANSMISSION BRAKE. THE FUCNTIONAL FLIGHT CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
